# SDR YENA2023110301343

- Difficulty date: October 31, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 02099
- Aircraft time: 75,646 hours, 27,106 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#520, ATL-JFK. ' WING ANTI-ICE FAULT MESSAGE ON DESCENT AFTER SELECTING IT ON; ACCOMPLISHED WAI OPS CHECK PER AMM 30-11-00-710. OPS CHECK OK. MSG CLEARED. OK TO CONT IN SVC AT THIS TIME.'
